REPAIR OF THE SHELL IN SPECIES OF ANODONTA
Article first published online: 20 AUG 2009
1965 The Zoological Society of London
Proceedings of the Zoological Society of London
Volume 145, Issue 1, pages 107–123, May 1965
How to Cite
BEEDHAM, G.E. (1965), REPAIR OF THE SHELL IN SPECIES OF ANODONTA. Proceedings of the Zoological Society of London, 145: 107–123. doi: 10.1111/j.1469-7998.1965.tb02003.x
- Issue published online: 6 JUL 2010
- Article first published online: 20 AUG 2009
- Accepted 12th May, 1964
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!